MathSciNet Relay Station
MathSciNet bibliographic data
MR1658012 (2000a:11063) 11F25 (11F11 11F67)
James, Kevin; Ono, Ken A note on the irreducibility of Hecke polynomials. J. Number Theory 73 (1998), no. 2, 527–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement